Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on hyperspaces


Author: Raymond Y. T. Wong
Journal: Proc. Amer. Math. Soc. 21 (1969), 600-602
MSC: Primary 54.25
DOI: https://doi.org/10.1090/S0002-9939-1969-0240774-9
MathSciNet review: 0240774
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Borsuk and S. Ulam, On symmetric products of topological spaces, Bull. Amer. Math. Soc. 37 (1931), 875-882. MR 1562283
  • [2] V. L. Klee, Jr., Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30-45. MR 0069388 (16:1030c)
  • [3] R. Schori, Hyperspaces and symmetric products of topological spaces, Fund. Math. 63 (1968), 77-88. MR 0232336 (38:661)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240774-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society